# SDR YENA202031740236

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 39,452 hours, 25,443 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000006
- Part serial: 000272
- Condition: Failed
- Location: Nlg Steering
- Part time: 3,914 hours, 2,646 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 640, CLE-BOS. EMERGENCY DECLARED. AFTER LOWERING THE LANDING GEAR ON APPROACH, WE GOT A STEER FAIL EICAS MESSAGE NO STEERING ON THE GROUND,; R/R STEERING CONTROL MODULE IAW AMM 35-53-01 & ACCOMPLISHED STEERING FEEDBACK SENSOR  ADJUSTMENT (ON GROUND) IAW AMM 32-53-09.OK FOR SERVICE.
